MAUDE Adverse Event Report: FRESENIUS KABI USA LLC IVENIX, INFUSION SYSTEM; LVP PRIMARY ADMINISTRATION SET, SINGLE-INLET, LOW-SORBING (QTY 1)

FRESENIUS KABI USA LLC IVENIX, INFUSION SYSTEM; LVP PRIMARY ADMINISTRATION SET, SINGLE-INLET, LOW-SORBING (QTY 1)
Model Number SET-0021-01
Medical Device Problem Codes Break (1069); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
The following has been reported: nurse reported : there was a malfunction with iv tubing for a dobutamine stress test.Dobutamine started and kept receiving an error message that cassette was not loaded properly.Cassette reloaded four times but still received the error message.Upon further inspection found the cassette was cracked and leaking.Patient injury/adverse reaction : no.Stopped active infusion : no.Occurred : before use.Drug used : n/a.Incident type : error / crack/ leak.Action taken : n/a.A preliminary review identified the following issue: administration set breaks (any part).An active infusion was not stopped.Reporting as a conservative measure.No adverse effects were reported.Additional information is needed to complete the investigation.
 
Event or Problem Description
No sample or picture were available for analysis.Without the proper sample or picture evaluation it is not possible to determine the probable root cause of the reported failure.The customer complaint cannot be confirmed.The potential root causes of the leak from the cassette could be related to 1) misplaced diaphragm which resulted in a leak when the diaphragm was actuated by the valve pins in the pump, 2) an incorrect and poor sealing of the cassette in the welder machine causing the reported leakage, 3) over-insertion of the secondary port which caused a crack at the cassette, 4) cassette seal not assembled correctly causing a leak in the flow dial.The current process controls detection include 1) 100% leak and occlusion test is performed through the leak and occlusion test machine in order to capture units with any blockage or leak failure mode, 2) quality sampling for final physical testing, for performing a flow and underwater leak tests, 3) 100% visual inspection during the manufacturing process and final physical inspections.

Brand Name
IVENIX, INFUSION SYSTEM
Common Device Name
LVP PRIMARY ADMINISTRATION SET, SINGLE-INLET, LOW-SORBING (QTY 1)
Manufacturer (Section D)
FRESENIUS KABI USA LLC
50 high street
suite 50
north andover MA 01845
Manufacturer (Section G)
FRESENIUS KABI USA LLC
50 high street
suite 50
north andover MA 01845
Manufacturer Contact
rebecca mccandless
3 corporate drive
lake zurich, IL 60047
8475502913
MDR Report Key21960291
Report Number3014732157-2025-00469
Device Sequence Number21129407
Product Code FPA
UDI-Device Identifier00811505030108
UDI-Public00811505030108
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K183311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSET-0021-01
Device Catalogue NumberSET-0021-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown